36 yrs male came today 12:30Am with complain of sudden onset of headache with blood pressure sutap no nausea and vomiting no chest pain palpitations no other significant complain . No/h/o htn/dm/ihd O/e *BP 240/150 Hgt 130 Spo2 96 Pul 116 CVS /cns nad Rs clear CT brain done -wnl Cxr -wnl WBC 10,100 Hb 14 Pcv 41.6 Plt 223000 Shot 19 / PT 40 Creat 1.5 blood urea 38 Cardiac marker -wnl Rx given after admission Stamlo 5 dipin10 lasix 40mg alprex 0.5 NTG 25/50 .5ml/hr repeat *dipin10mg at 5am Inj perfolgan stat 11:30am lasix 20mg stat dipin 10mg alprex 0.5 mg stat 11:30am Tab ecosprin 300+clop300+atorva80 Inj clexan 0.6 mg s/c BD 2pm .Met-xl 50mg at 4pm BP not control and unable to sleep kindly give your openion

1 Like

LikeAnswersShare

ECG shows Sinus tachycardia, Left Axis Deviation, Left Anterior hemi Block ST depression and T inversion in L1,avL, LVH by voltage criterion ( L1R+L3S and R In avL) Thease changes Suggest chronic hypertension. This patient needs Medical ICU management. Since S.Creatinine is 1.5 in this 36 year old male, possibility of RENAL HYPERTENSION ,should be kept in mind. NTG, Amlodipine, nifidipine, diuretics, and beta blockers are suitable. Dosage of these drugs should be gradually optimised. ARB s like Telmesartan can be added. When BP is very high, it is better not to add aspirin, clopitogrel or heparin .,because of fear of cerebral hemorrhage . Renal functions should be investigated as also, endocrine causes . Young man with sudden onset of refractory hypertension should alert one to possibility of substance abuse like cocaine .

sir nothing h/o cocaine h/o alcohol consumption+
0

View 4 other replies

S tachycardia 110bpm Lad Inverted t wave in lead 1&avL St elevation in lead V3,4&5 Tall t wave in lead V3&4 Anterolateral wall involvement

Sinus tachycardia LAFB Ant wall MI Lateral wall ischemia

BP OF 240/150 LOOKS LIKE PT HAS MALIGNANT HYPERTENSION ADMIT PT CARDIOLOGIST CONSULTATION BRING DOWN THE BP PT CSN GO INTO ENCEPHALOPATHY

T INVERSION L1 AND aVL STRAIN PATTERN WITH ST DEPRESSION. ISCHEMIC CHANGES HIGH LATERAL WALL.

Ecg show LVH with strain Pt might be chronic Hypertensive Don't lower BP immediately Advise Echo

Sinus Tachycardia with LVH.

POSSIBLY SINUS TACHY LVH

Sinus tachycardia

Sinus tachycardia with LVH, accrlareted HTN, control BP by IV NTG or Labetolol or sod nitopruside

Load more answers